×

zbMATH — the first resource for mathematics

On some simple groups defined by C. Chevalley. (English) Zbl 0078.01603

Keywords:
Group Theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Cartan, Thèse, Paris, 1894.
[2] C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. (2) 7 (1955), 14 – 66 (French). · Zbl 0066.01503
[3] L. E. Dickson, The structure of certain linear groups with quadratic invariants, Proc. London Math. Soc. vol. 30 (1898-1899) pp. 70-98.
[4] Leonard Eugene Dickson, Theory of linear groups in an arbitrary field, Trans. Amer. Math. Soc. 2 (1901), no. 4, 363 – 394. · JFM 32.0131.03
[5] Leonard Eugene Dickson, A new system of simple groups, Math. Ann. 60 (1905), no. 1, 137 – 150. · JFM 36.0206.01
[6] -, Linear groups, Leipzig, Teubner, 1901.
[7] E. B. Dynkin, The structure of semi-simple algebras, Uspehi Matem. Nauk (N.S.) 2 (1947), no. 4(20), 59 – 127 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.